# SDR 98ZZZX2352

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Mather Aviation, LLC, repair station PCPR439B
- Aircraft: N182ER
- Make and model: Cessna 182P
- Aircraft serial: 18263637
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 07436062
- Condition: Cracked
- Location: Nlg Bs 0.0
- Part time: 4,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR FITTING FOUND CRACKED AT LOWER ATTACH LEFT AND RIGHT 'BOSS' DURING A ROUTINE INSPECTION OF AIRCRAFT. CAUSE UNKNOWN, BUT SUSPECT HARD LANDING AND SUBSEQUENT FATIGUE.  INSPECTED 5 OTHER AIRCRAFT OF SAME MODEL AND TIS.  NO OTHER CRACKS DETECTED.
